2023 - Volume 19 [Issue 8]

Original Research Article

Exponentiated Power Lindley-Logarithmic Distribution and its Applications

Abuh Musa, Sidney I. Onyeagu, Okechukwu J. Obulezi

DOI: 10.9734/arjom/2023/v19i8686

Page: 47-60

gr-connectedness in Topological Spaces

K. Vithyasangaran, S. Sathaananthan, J. Sriranganesan

DOI: 10.9734/arjom/2023/v19i8688

Page: 67-71

On Generalized Bigollo Numbers

Yüksel Soykan, Inci Okumus, Nazmiye Gönül Bilgin

DOI: 10.9734/arjom/2023/v19i8690

Page: 72-88

Derivation of Fixed-Point Theorem Using Expansive Mapping Approach

Koech Vincent , Musundi W. Sammy , Kinyanjui Jeremiah

DOI: 10.9734/arjom/2023/v19i8692

Page: 103-107

Automorphisms of Zero Divisor Graphs of Power Four Radical Zero Completely Primary Finite Rings

Lao Hussein Mude, Owino Maurice Oduor, Ojiema Michael Onyango

DOI: 10.9734/arjom/2023/v19i8693

Page: 108-113

View All Issues